# SDR AALA970765

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: GA70363
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1789 - AFTER TAKEOFF TUL, GEAR UNSAFE MESSAGE WHEN LANDING GEAR RETRA CTED.  RECYLED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT SCHRADER VALVE AND PACKING.  SERVICED NOSE LANDING GEAR STRUT WITH OIL AND NITROGEN.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
